# SDR ASAA2023042743050

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 45,535 hours, 13,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Main Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EXIT LIGHT COVER/LENS MISSING AT 17A. GROUNDED - YES. INSTALLED NEW EMERGENCY EXIT LIGHT LENS LOWER POSITION REF B737-800 AMM 33-51-01.
